MathSciNet Relay Station
MathSciNet bibliographic data
MR58507 (15,382m) 81.0X
Gell-Mann, M.; Goldberger, M. L. The formal theory of scattering. Physical Rev. (2) 91, (1953). 398–408.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement